MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35-XST PROFLEXX ST

FERNO-WASHINGTON, INC. 35-XST PROFLEXX ST
Model Number 0015790
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported while unloading a patient from the ambulance the "wheel tray" of the stretcher allegedly did not lock into position and the stretcher lowered to lowest position.No injury to the patient was reported but a medic alleged injury in the nature of back pain and sought medical evaluation.No information on the outcome of the evaluation was provided.
 
Additional Manufacturer Narrative
A visual and functional evaluation was conducted on the subject stretcher by an authorized field technician at the customer's location.The stretcher was found to be operating as intended and the reported issue could not be duplicated.No additional information was provided regarding the alleged injury.
 
Event or Problem Description

Brand Name
35-XST PROFLEXX ST
Common Device Name
35-XST PROFLEXX ST
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key17840036
Report Number1523574-2020-00037
Device Sequence Number7457052
Product Code FPO
UDI-Device Identifier00190790000585
UDI-Public(01)00190790000585(11)181108
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015790
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale
Patient Weight73 KG